# SDR USAA2011042191570

- Difficulty date: March 31, 2011
- Submitted: April 22, 2011
- Operation: Air carrier
- Aircraft: N716UW
- Make and model: Airbus A319-112
- Aircraft serial: 1055
- Aircraft time: 34,081 hours, 18,952 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: D57251306002
- Condition: Overweight
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S4 - RIGHT WING FUEL PANEL 640DB IS OVER WEIGHT BETWEEN WS 4862 TO WS 5512 & BETWEEN RIB 9 TO RIB 10.  REPLACED RIGHT WING FUEL PANEL 640DB BETWEEN WS 4862 TO WS 5512 & BETWEEN RIB 9 TO RIB 10 IAW A319 AMM 57-27-11.
